# SDR AALA20100512AFW02

- Difficulty date: May 12, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 70,534 hours, 11,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT AFT FASTENER TWO HOLES SHOW CRACK INDICATIONS.  REAM HOLE TO TRANSITION FIT PER 767-300 SRM 51-40-0G.  INSTALLED A OVERSIZE FASTENER PER EA B767-53-010232.
